RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 7, Number 4  


Homogenization of a mixed problem for the Laplace operator with the Signorini conditions on an interior fine-grained boundary
I. I. Argatov
3
Spectral surgery of quantum graphs
A. N. Bondarenko, V. A. Dedok
16
Analysis of a circulation model of a catalytic process in a boiling layer
V. P. Gaevoi
29
Modeling the condensation of a droplet on a metallic base
I. A. Gainova, I. I. Sagaidak, V. N. Popov
36
Comparison of basis functions in the direct design problem for the supersonic part of a nozzle
V. M. Galkin, Yu. S. Volkov
48
A quasistatic model of nonlinear generation on ions of a magnetoactive plasma
V. P. Golubyatnikov, E. V. Makarov, G. I. Smirnov
59
Separation of fast and slow variables in a dynamic model of inter-branch balance
Z. K. Imanaliev, Zh. T. Barakova
66
Simultaneous detection in a quasiperiodic sequence of a given number of fragments from a standard set and its partition into sections that include series of identical fragments
A. V. Kel'manov, L. V. Mikhailova
71
Design of an experiment in the robust estimation of the parameters of a regression model from nonhomogeneous observations
D. V. Lisitsin
92
Point loads in an anisotropic plate with an elliptic hole
V. N. Maksimenko, E. G. Podruzhin
107
Approximation of the absorption coefficient for the radiative transfer equation on a given energy interval
V. G. Nazarov
116
An integrodifferential model of a population under the effects of pollutants
A. N. Pichugina
130
An inverse overdetermined problem for a nonhomogeneous elastic medium
A. A. Schwab
141
A new method for the problem of optimizing leasing payments
V. I. Shmyrev, I. A. Safronova
148
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020